Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 471235, 9 pages
http://dx.doi.org/10.1155/2015/471235
Research Article

Continuous Dependence of the Solutions of Nonlinear Integral Quadratic Volterra Equation on the Parameter

Department of Mathematics, Rzeszów University of Technology, al. Powstańców Warszawy 6, 35-959 Rzeszów, Poland

Received 12 August 2014; Revised 13 October 2014; Accepted 13 October 2014

Academic Editor: Józef Banaś

Copyright © 2015 Szymon Dudek and Leszek Olszowy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic, Dordrecht, The Netherlands, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin , Germany, 1985. View at MathSciNet
  3. M. Väth, Volterra and Integral Equations of Vector Functions, Pure and Applied Mathematics, Marcel Decker, New York, NY, USA, 2000.
  4. P. P. Zabrejko, A. I. Koshelev, M. A. Krasnoselskii, S. G. Mikhlin, L. S. Rakovschik, and V. J. Stetsenko, Integral Equations, Nordhoff, Leyden, Holland, 1975.
  5. J. Banaś and S. Dudek, “The technique of measures of noncompactness in Banach algebras and its applications to integral equations,” Abstract and Applied Analysis, vol. 2013, Article ID 537897, 15 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Banaś, J. Rocha Martin, and K. Sadarangani, “On solutions of a quadratic integral equation of Hammerstein type,” Mathematical and Computer Modelling, vol. 43, no. 1-2, pp. 97–104, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Banaś and B. Rzepka, “Monotonic solutions of a quadratic integral equation of fractional order,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1371–1379, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. C. Dhage and V. Lakshmikantham, “On global existence and attractivity results for nonlinear functional integral equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 5, pp. 2219–2227, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. W. G. El-Sayed, “Solvability of a neutral differential equation with deviated argument,” Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 342–350, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. J. Banaś and K. Goebel, Measure of Noncompactness in Banach Spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  11. X. Hu and J. Yan, “The global attractivity and asymptotic stability of solution of a nonlinear integral equation,” Journal of Mathematical Analysis and Applications, vol. 321, no. 1, pp. 147–156, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. L. Olszowy, “Fixed point theorems in the Fréchet space C(R+) and functional integral equations on an unbounded interval,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9066–9074, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. L. Olszowy, “On solutions of functional-integral equations of Urysohn type on an unbounded interval,” Mathematical and Computer Modelling, vol. 47, no. 11-12, pp. 1125–1133, 2008. View at Publisher · View at Google Scholar · View at Scopus